# SDR CA990318004

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 3030150
- Condition: Bent
- Location: Rt Engine Oil
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON A COLD START (APPROX -37 CELSIUS), HIGH OIL PRESSURE (>200 PSI) WAS OBSERVED ON RIGHT ENGINE.  ENGINE START WAS ABORTED.  COPILOT OBSERVED OIL FLOWING FROM ENGINE.  FURTHER INVESTIGATION FOUND THIS TUBE HAD (WAS) BENT SEVERELY AT BOTH BEND RADII AND HAD ALLOWED THE AFT END OF THE TUBE TO BECOME DISCONNECTED.  THIS ALLOWED THE OIL TO LEAK FROM THE ENGINE.  TUBE WAS CHANGED WITH NEW STYLE (REF P&W SB 3173).  OIL FILTER WAS FOUND TO BE DAMAGED.  SOME MATERIAL WAS FOUND IN FILTER AND CHECKS I.A.W. PT6A-41 MM CH 79-20-04(3) WERE C/W AND AIRCRAFT RETURNED TO SERVICE.
